# SDR UIEA2019052404289

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,887 hours, 16,843 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Part serial: 697
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDSHEAR SYS EICAS MESSAGE AFTER SELECTING FLAPS 25, UNTIL RIGHT ENGINE SHUTDOWN DURING TAXI.  (REPEAT WRITE UP)( PERFORMED TROUBLESHOOTING, FOUND L EICAS COMPUTER INOP PER EICAS TEST 025, 523, FAIL CODES TRANSFER TO DMI 112088 PER MEL 31-41-01-02 CAT 'A' MBCB 24MAY19, MPCW C/B COLLAR. PLACARD INSTALLED. DISPATCH DF 0725.  LP 1045937 - M2: REMOVED AND REPLACED LT EICAS COMPUTER ASSY WITH NEW. REF AMM 31-41-02. OPS CHECK GOOD. NO DEFECTS NOTED. THIS CLEARS DMI # 112088.  )
